# SDR AALA960473

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE FUSELAGE SKIN FWD CARGO BILGE.  REMOVED CORROSION INSIDE SKIN AND BLENDED OUT SRM 51-10-6 DAMAGED AREA NOT CUT OUT PER ESO 11697 DATED 1/24/96 2024-T3 .063 DOUBLER INSTALLED OUTSIDE SKIN SRM 53-30-3.  (M)
